Why Do I Have Headaches For The Last Two Days?

Featured Health Expert
9924_3623
EXPERT

22-day headache following period. Medication not helping. Scared?

Full Question:

im 32 i been headache right side after my period 22days ago to now i went to the doctor she gave me the medication i still have it all the day i feel that litlle im scared. marguelle.
         

 

Full Answer:

Dear marguelle;

 

It's time to see your doctor again. Migraines and headaches shouldn't last that long, and when they do, you need to see your doctor.

 

You didn't say what kind of medication she gave you, but taking any kind of pain medication, over-the-counter...

Read more

More information on "Why Do I Have Headaches For The Last Two Days?"

From Our Experts

See more SharePosts »

From Our Sources

More on Migraine »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (4831) >